# SDR ASOA2011121702377

- Difficulty date: December 17, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 32,172 hours, 28,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLICKERING.  R & R ACCESS BUSS UNDER VOLTAGE RELAY (K1XD) IAW AMM 24-51-27.  OPS CHECKED GOOD.  OPS CHECK OF EMERGENCY LIGHT SYS IAW AMM 33-51-01.  OPS CHECKED GOOD.
